# SDR DALA2017121800027

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 36,892 hours, 25,104 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THAT THE LIFE VESTS WERE BLOCKING THE EMERGENCY EXIT DOOR AFTER THE REVENUE FLIGHT ARRIVED. THE LIFE VESTS WERE REPOSITIONED TO THEIR PROPER LOCATION PER B717 AMM 25-62.   (LP #4135006)
